# SDR MALA060617

- Difficulty date: November 22, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 20,105 hours, 22,125 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Photo Cell
- Condition: Dirty
- Location: Smoke Detections
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED, DEFERRED.  CLEANED THE PHOTO CELL AND THE CONNECTOR.
